# SDR AWXA9800132

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT 17 C INOP.  REPAIRED BROKEN WIRE AT WALL DISCONNECT.  REMOVED CAP REPLACED POWER SUPPLY, OPS CHECK GOOD.
